# SDR REXA2018120381171

- Difficulty date: November 28, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 30,766 hours, 28,494 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Part number: 601R97150
- Condition: Cracked
- Location: Apu Enclosure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE  HAS CRACKED WELDS ON UPPER AND RH SIDE OF AFT FACE AND STIFFENERS                                                        
REPAIRED APU ENCLOSUE IAW BOMARDIER REO 601R-49-11-071 AAR S/M-124
